... I had the injection 6 days ago and want to post my side effects so others can compare. First 2 days were crazy, swirling lights, then things quieted down. My pupil is slightly contracted so vision seems darker out of effected eye and a little blurry. I developed a floater 5 days after injection but its not really bothersome. So far, I haven't seen any vision improvement but hopefully will. Would love to hear from anyone about their side effects and whether the Jetrea injection helped them.
4 weeks post injection, I returned for a followup. The small macular hole had closed and the vitreous had detached successfully. When the hole closed, it trapped some fluid underneath it and this has resulted in some blurriness. My vision has improved about 2 lines on an eye chart so far. For my second followup, it appeared that there was a little less fluid. The doctor expects that the fluid will reabsorb on it's on with time. I still have the floaters but they aren't too bothersome. I also had some color change problems..everything appeared slightly yellow tinted but this too has gone away.
I am 3 weeks post injection and just had another scan showing the adhesion released, but some sub-retinal fluid which is expected to reabsorb. I also had the 2-3 days of swirling lights, which are almost gone. The yellow tinge is gone, but I still don't drive at night due to dim, blurry vision. The floaters were temporary. Good luck,
- Jetrea Information for Consumers
- Jetrea Information for Healthcare Professionals (includes dosage details)
- Side Effects of Jetrea (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Jan 2013 • 1 answer
Posted 23 Jun 2013 • 1 answer
Posted 7 Jul 2013 • 1 answer
Posted 14 Jul 2013 • 6 answers
Posted 12 May 2014 • 2 answers